# SDR GTIA9700248

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Condition: Dirty
- Location: Rt Adc
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 566 - AT 8000 FEET AUTO-PILOT PULSED AS F/O ALTIMETER OSCILLATED PLUS/MINUS 20.  THIS CONTINUED UNTIL AUTOPILOT WAS DISENGAGED, YOKE ALSO PULSED.  REMOVED AIR DATA COMPUTER, CLEANED CONNECTORS, REINSTALLED SAME, PERFORMED AIR DATA INSTRUMENT AND ALTIMETER PITOT STATIC IAW MM 34-10-0 AND 34-10-6.  AUTO-PILOT OPS CHECK SATISFACTORY IAW MM 22-10-5.  (M)
